Recent Issues
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
To Appear
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
In  Forthcoming  Issues
Strain gradient and generalized continua obtained by homogenizing frame lattices

Houssam Abdoul-Anziz, Pierre Seppecher

Around two theorems and a lemma by Lucio Russo

Itai Benjamini, Gil Kalai

The variational structure of classical plasticity

Gianpietro Del Piero

A multiphysics stimulus for continuum mechanics bone remodeling

Daniel George, Rachele Allena, Yves Rémond

Generation of SH-type waves due to shearing stress discontinuity in an anisotropic layer overlying an initially stressed elastic half-space

Santosh Kumar, Dinbandhu Mandal

On the effect of phase transition on the manifold dimensionality: Application to the Ising model

Elena Lopez, Adrien Scheuer, Emmanuelle Abisset-Chavanne, Francisco Chinesta

A strain gradient variational approach to damage. A comparison with damage gradient models and numerical results.

Luca Placidi, Emilio Barchiesi, Anil Misra

Far-reaching Hellenistic geographical knowledge hidden in Ptolemy’s data

Lucio Russo

On jets, almost symmetric tensors, and traction hyper-stresses

Reuven Segev, Jędrzej Śniatycki

An arbitrarily shaped Eshelby inclusion interacting with a circular piezoelectric inhomogeneity penetrated by a semi-infinite crack

Xu Wang, Peter Schiavone